# SDR AU990121

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10BN550LM
- Condition: Broken
- Location: Air Dist
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AIR CONDITIONING SYSTEM SUPPLY DUCT CLAMP LOCATED AT THE AIR CONDITIONING DISTRIBUTION BAY PRESSURE BULKHEAD BROKEN ALLOWING LEAKING PAST THE DUCT/FUSELAGE SEAL.   PART TC:  28,002.
